# SDR SWAA073983

- Difficulty date: August 9, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 41,721 hours, 35,280 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Part number: 6546150
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND RIGHT MLG WALKING BEAM BEARING WORN.  REMOVED AND REPLACED BEARING PER MM.
